MAUDE Adverse Event Report: MCKESSON MEDICAL-SURGICAL INC. MCKESSON; CATHETER, RETENTION TYPE, BALLOON

MCKESSON MEDICAL-SURGICAL INC. MCKESSON; CATHETER, RETENTION TYPE, BALLOON
Model Number 16-SLFOL516
Health Effect - Clinical Code Contamination, chemical (2455)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
16f foley catheter balloon malfunctioned.Balloon did not drain when it was time to discontinue the foley after bladder instillation.Urine drained appropriately throughout patients treatment.10cc was used to fill balloon.Attempted to use multiple empty syringes to deflate balloon on the catheter valve.Balloon did not deflate on its own.Could not manually aspirate the balloon.The y tip was cut in order for the balloon to deflate thus possibly exposing patient / nurses / environment to chemo.

Brand Name
MCKESSON
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
MCKESSON MEDICAL-SURGICAL INC.
1338 interstate centre blvd su
ellabell GA 31308
MDR Report Key22165947
Report Number22165947
Device Sequence Number7788868
Product Code EZL
UDI-Device Identifier10612479245850
UDI-Public(01)10612479245850
Combination Product (Y/N)N
Initial Reporter StateMO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/30/2025
Report Date (Section F) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number16-SLFOL516
Device Lot Number(10)CAOE01-03
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Date Report Sent to FDA05/30/2025